# SDR CALA2025021702349

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,445 hours, 31,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - FAILED TEST. EPSU BATTERY AFT L  MESSAGE CAME UP. REPLACED EMER LIGHT BATTERY AT DOOR 2L. EMER LIGHT TEST AT PTP PANEL PASSED.PARTS USED:  18-3351-3-0001,QTY :1
